MathSciNet Relay Station
MathSciNet bibliographic data
MR1475317 81R50 (17D25)
Santilli, Ruggero Maria Invariant Lie-admissible formulation of quantum deformations. Found. Phys. 27 (1997), no. 8, 1159–1177.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement